# SDR REXA2025011300041

- Difficulty date: January 4, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,714 hours, 17,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GA41106006
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE SERVICE DOOR INOP    RELAMPED EXTERIOR E-LIGHT BY SERVICE DOOR REF 33-51-15 OPS CHECK GOOD  PN ON/OFF 8GA411060-06
